# SDR A6WA201240290

- Difficulty date: January 23, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 31,375 hours, 28,223 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE HAS CHAFING ON L/E NEAR INBD, CTR & OTBD ACTUATOR SIDE BEAM HINGE FITTINGS.  RIVET FOD UNDER L/E FROM PREVIOUS SHEET METAL WORK.  BLENDED CHAFED AREA ON RT INBD FLAP VANE INBD, CTR OTBD ACTUATOR SLIDE BEAM HINGE FITTINGS FOUND TO BE WITHIN LIMITS IAW REO 601R-57-52-004.
